# SDR SWIA200617351

- Difficulty date: September 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 29,283 hours, 41,911 cycles
- Engine: Pwa PW118
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER INSTRUMENT PANEL SUPPORT ON AIRFRAME SIDE IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RT UPPER INSTRUMENT PANEL SUPPORT BRACKET ON AIRFRAME IAW SRM 51-40-02.
